# SDR SWIA202161532

- Difficulty date: August 9, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STUB FRAME AT F.S 319.70  BETWEEN STR 18L AND 21L TO BE CORRODED.      (C-CHECK RO 9/30/2021)    REMOVED DAMAGED FRAME AND INSTALLED A NEW SERVICEABLE FRAME IAW CRJ 700 SRM 51-42-02-001-001-A01 AND 51-42-02-001-001-A01. TASK CARD 51-900-1002-SKY AND M-337 ATTACHED WITH NO CHANGE TO WEIGHT
